Sur l'arithmétique d'une extension diédrale
Annales de l'Institut Fourier, Volume 22 (1972) no. 2, p. 31-59

Let E/Q be a normal extension whose Galois group G is bihedral. The ring B of the algebraic integers of E is shown to be isomorphic, as a Z[G]-module, to the order which is the set of the elements of Q[G] carrying B in itself (a detailed description of this order is given in relation with the ramification of the extension). These results are deduced from a more general study of each Z-order in Q[G] containing Z[G]: invariants which uniquely determine the lattices over such an order up to isomorphism are given, and the projective class group of this order is described.

Étant donnée une extension galoisienne E/Q de groupe de Galois G diédral, on montre que l’anneau B des entiers de E est un Z[G]-module isomorphe à l’ordre formé des éléments de Q[G] qui transportent B dans lui-même (ordre décrit explicitement suivant la ramification de l’extension E/Q. On a rattaché cette étude à la recherche, pour chaque ordre 𝔇 de Z dans Q[G] contenant Z[G], d’invariants caractérisant à un isomorphisme près les modules sur 𝔇, et qui permettent notamment un calcul du groupe des classes projectives de 𝔇.

@article{AIF_1972__22_2_31_0,
     author = {Berg\'e, Anne-Marie},
     title = {Sur l'arithm\'etique d'une extension di\'edrale},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {22},
     number = {2},
     year = {1972},
     pages = {31-59},
     doi = {10.5802/aif.411},
     zbl = {0223.12105},
     mrnumber = {51 \#8074},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1972__22_2_31_0}
}
Bergé, Anne-Marie. Sur l'arithmétique d'une extension diédrale. Annales de l'Institut Fourier, Volume 22 (1972) no. 2, pp. 31-59. doi : 10.5802/aif.411. http://www.numdam.org/item/AIF_1972__22_2_31_0/

[1] N. Bourbaki, Algèbre commutative, Chapitre 7, Paris, Hermann, (1965) (Act. scient. et ind., 1314 ; Bourbaki, 31). | Zbl 0141.03501

[2] M. P. Lee, Intetral reprensentations of dihedral groups of order 2p. Trans. Amer. math. Soc., t. 110, (1964), 213-231. | MR 28 #139 | Zbl 0126.05403

[3] H. W. Leopoldt, Über die Hauptordnung der ganzen Elementen eines abelschen Zahlkörpers, J. für reine angew. Math., t. 201, (1959), 119-149. | MR 21 #7195 | Zbl 0098.03403

[4] J. Martinet, Sur l'arithmétique des extensions galoisiennes à groupe de Galois diédral d'ordre 2p, Ann. Inst. Fourier, Grenoble, t. 19, (1969), 1-80 (thèse Fac. Sc. Grenoble, 1968). | Numdam | MR 41 #6820 | Zbl 0165.06502

[5] J. Martinet, Modules sur l'algèbre du groupe quaternionien (à paraître aux Annales de l'E.N.S.). | Numdam | Zbl 0219.12012

[6] D. S. Rim, Modules over finite groups, Annals of Math., Series 2, t. 69, 1959, 700-712. | MR 21 #3474 | Zbl 0092.26104

[7] J.-P. Serre, Corps locaux. Paris, Hermann, 1962 (Act. scient. et ind. 1296 ; Publ. Inst. math. Univ. Nancago, 8). | MR 27 #133 | Zbl 0137.02601

[8] G. Swan, Projective modules over groups rings and maximal orders, Annals of Math., séries 2, t. 76, (1962), 55-61. | MR 25 #3066 | Zbl 0112.02702